# SDR RAIA2019042110003

- Difficulty date: April 11, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 42,400 hours, 25,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 59
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER GUSSET AT FRAMEV59 HAS SIGNS OF CORROSION.  REMOVED AND RPLACED CENTER GUSSET AT FRAME 59
